Cookies?
Library Header Image
LSE Research Online LSE Library Services

Local nonlinear least squares: using parametric information in nonparametric regression

Gozalo, Pedro and Linton, Oliver (2000) Local nonlinear least squares: using parametric information in nonparametric regression. Journal of Econometrics, 99 (1). pp. 63-106. ISSN 0304-4076

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Elsevier Science
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Financial Markets Group (FMG)
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Dec 2008 11:59
URL: http://eprints.lse.ac.uk/19100/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only